# SDR SIMA20190613002

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 35,364 hours, 30,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RIGHT SIDE OVER WING EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
